On Fundamental Theorems for Holomorphic Curves on the Annuli

Authors

  • Ha Tran Phuong
  • N. V. Thin

Abstract

We prove some fundamental theorems for holomorphic curves on the annuli crossing a finite set of fixed hyperplanes in the general position in ℙ_n (ℂ) with ramification.

Published

25.07.2015

Issue

Section

Research articles

How to Cite

Phuong, Ha Tran, and N. V. Thin. “On Fundamental Theorems for Holomorphic Curves on the Annuli”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 7, July 2015, pp. 981-94, https://umj.imath.kiev.ua/index.php/umj/article/view/2037.